# SDR 2002UALA01615

- Difficulty date: October 22, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N950UA
- Make and model: Boeing 737522
- Aircraft serial: 26695
- Aircraft time: 28,026 hours, 17,659 cycles
- Engine: Ge CFM56*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER LEADING EDGE MOST INBD RIB FLANGE IS CRACKED AT LOWER END.  MAJOR REPAIR ACCOMPLISHED.  REPLACED RIB CHORD.
